MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-06
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): (b)(6) 320-42-00 - hum-inlay ø 42 mm, 0 mm.(b)(6) 320-01-42 - glnsphre 42 mm.(b)(6) 320-20-46 - kompr-schr,verschl-kap ø 4,5 mm, l 46 mm.(b)(6) 320-15-05 - glnsphrn-schraube.(b)(6) 531-20-00 - gps bohrerset schulter.(b)(6) 320-10-00 - hum-adptpl 0 mm.(b)(6) 300-01-15 - hum-schft,press-fit ø 15 mm, l 120 mm.(b)(6) 531-78-20 - gps schraubenset schulter.(b)(6) 320-20-00 - drehm-sch,rev.(b)(6) 320-20-42 - kompr-schr,verschl-kap ø 4,5 mm, l 42 mm.
 
Event or Problem Description
It was reported that this 69 y/o male patient was revised approximately 2 years 5 months post op.The revision was due to fracture of the anchoring pin of the glenoid plate.
 
Additional Manufacturer Narrative
Correction: please disregard initial report: additional information received indicates that the patient fell and landed on outstretched arms, leading to the pain and revision.This event has been determined to be a non-complaint.

Brand Name
RS GLENOID PLATE EXT CAG +10MM CAGE PEG
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
MDR Report Key19392020
Report Number1038671-2024-01468
Device Sequence Number7799930
Product Code KWT
UDI-Device Identifier10885862186706
UDI-Public10885862186706
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryGM
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Supplement Date Received by Manufacturer06/12/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale